# SDR ZZDA2010192

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Separated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER SEPARATED FROM HINGE.  REPAIRED R1 DOOR SLIDE COVER PER EA 17-52-02402 IR.
